Facebook Pixel

Missed two pills now bleeding everyday!

By May 18, 2010 - 3:05pm
Rate This

Hello! I missed 2 days of my pill. I caught up as soon as i could and just kept going with my pill pack. The only things is i missed Sunday and Monday of my pills and i took on both on Tuesday and then Tuesday and Wednesday on Wed. but than Friday we you had unprotected sex. I had read that need protection if you miss two or more pills for at least a week. I than started bleedin daily usually right after i take my pill. I have been feeling nauseus and maybe it is all in my head but this is how i feel. I am thinking about taking pregnancy test but i would like to not spend the money if i don't have too. And i don't really know if it will tell me since it hasn't been excatly two weeks. SO could i be pregnant or am i just freaking myself out??

Add a Comment1 Comments

Hi, Kristen,

I think you may be freaking yourself out. You did catch up on your pills the right way, though yes, it would have been better to have used another form of protection (like condoms) for seven days after the missed pills. If you had gotten pregnant, you wouldn't be nauseous yet. That doesn't happen until after you miss a period. And there should be no reason you are bleeding each day after you take your pill. Do you mean you are spotting each day?

And a pregnancy test will NOT work this early. A pregnancy test usually will not work until you have missed your period by at least a day or two. It takes that long for the pregnancy hormone to show up in a woman's urine.

I think what may be happening is that your body reacted to the two days of missed pills with a bit of a withdrawal bleed, and even though you made them up and have kept going, you are still spotting from that little bump in the hormones.

Does that help?

May 19, 2010 - 9:32am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.